Follow
Ping Xu
Ping Xu
Verified email at math.psu.edu
Title
Cited by
Cited by
Year
Manin triples for Lie bialgebroids
ZJ Liu, A Weinstein, P Xu
Journal of Differential Geometry 45 (3), 547-574, 1997
6491997
Lie bialgebroids and Poisson groupoids
KCH Mackenzie, P Xu
Duke Mathematical Journal 73 (2), 415-452, 1994
4411994
Pseudodifferential operators on differential groupoids
V Nistor, A Weinstein, P Xu
Pacific journal of mathematics 189 (1), 117-152, 1999
2651999
Differentiable stacks and gerbes
K Behrend, P Xu
Journal of Symplectic Geometry 9 (3), 285-341, 2011
2222011
Quantum groupoids
P Xu
Communications in Mathematical Physics 216 (3), 539-581, 2001
1932001
Extensions of symplectic groupoids and quantization.
P Xu, A Weinstein
Walter de Gruyter, Berlin/New York 1991 (417), 159-190, 1991
1721991
Gerstenhaber algebras and BV-algebras in Poisson geometry
P Xu
Communications in mathematical physics 200 (3), 545-560, 1999
1691999
Integration of Lie bialgebroids
KCH Mackenzie, P Xu
Topology 39 (3), 445-467, 2000
1642000
Twisted K-theory of differentiable stacks
JL Tu, P Xu, C Laurent-Gengoux
Annales Scientifiques de l’École Normale Supérieure 37 (6), 841-910, 2004
1582004
Classical solutions of the quantum Yang-Baxter equation
A Weinstein, P Xu
Communications in mathematical physics 148 (2), 309-343, 1992
1241992
Fedosov*-products and quantum momentum maps
P Xu
Communications in mathematical physics 197 (1), 167-197, 1998
1161998
Morita equivalence of Poisson manifolds
P Xu
Communications in mathematical physics 142 (3), 493-509, 1991
1141991
Holomorphic Poisson manifolds and holomorphic Lie algebroids
C Laurent-Gengoux, M Stiénon, P Xu
International Mathematics Research Notices 2008, 2008
1092008
Dirac structures and Poisson homogeneous spaces
ZJ Liu, A Weinstein, P Xu
Communications in mathematical physics 192 (1), 121-144, 1998
981998
Classical lifting processes and multiplicative vector fields
K Mackenzie, P Xu
arXiv preprint dg-ga/9710030, 1997
941997
On quadratic Poisson structures
ZJ Liu, P Xu
letters in mathematical physics 26 (1), 33-42, 1992
941992
On Poisson groupoids
P Xu
International Journal of Mathematics 6 (01), 101-124, 1995
871995
Noncommutative poisson algebras
P Xu
American Journal of Mathematics 116 (1), 101-125, 1994
861994
Dirac submanifolds and Poisson involutions
P Xu
Annales scientifiques de l'Ecole normale supérieure 36 (3), 403-430, 2003
782003
Derived brackets and Courant algebroids
A Alekseev, P Xu
Unfinished manuscript, 2002
772002
The system can't perform the operation now. Try again later.
Articles 1–20